Discrete linear interpolatory operators.

Szabados, J.

Surveys in Approximation Theory (SAT)[electronic only] (2006)

  • Volume: 2, page 53-60
  • ISSN: 1555-578X/e

How to cite


Szabados, J.. "Discrete linear interpolatory operators.." Surveys in Approximation Theory (SAT)[electronic only] 2 (2006): 53-60. <http://eudml.org/doc/53239>.

author = {Szabados, J.},
journal = {Surveys in Approximation Theory (SAT)[electronic only]},
language = {eng},
pages = {53-60},
publisher = {Technion},
title = {Discrete linear interpolatory operators.},
url = {http://eudml.org/doc/53239},
volume = {2},
year = {2006},

AU - Szabados, J.
TI - Discrete linear interpolatory operators.
JO - Surveys in Approximation Theory (SAT)[electronic only]
PY - 2006
PB - Technion
VL - 2
SP - 53
EP - 60
LA - eng
UR - http://eudml.org/doc/53239
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.